RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 336, Number 3, Pages 297–300 (Mi dan4798)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Epimorphicity of a convolution operator in spaces of analytic functions on connected sets

I. M. Mal'tsev

Shakhty Technological Institute of Consumer Services

Full text: PDF file (355 kB)

English version:
Doklady Mathematics, 1994, 49:3, 501–506

Bibliographic databases:
UDC: 517.983
Presented: В. С. Владимиров
Received: 09.07.1993

Citation: I. M. Mal'tsev, “Epimorphicity of a convolution operator in spaces of analytic functions on connected sets”, Dokl. Akad. Nauk, 336:3 (1994), 297–300; Dokl. Math., 49:3 (1994), 501–506

Citation in format AMSBIB
\Bibitem{Mal94}
\by I.~M.~Mal'tsev
\paper Epimorphicity of a convolution operator in spaces of analytic
functions on connected sets
\jour Dokl. Akad. Nauk
\yr 1994
\vol 336
\issue 3
\pages 297--300
\mathnet{http://mi.mathnet.ru/dan4798}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1286801}
\zmath{https://zbmath.org/?q=an:0877.47019}
\transl
\jour Dokl. Math.
\yr 1994
\vol 49
\issue 3
\pages 501--506


Linking options:
  • http://mi.mathnet.ru/eng/dan4798
  • http://mi.mathnet.ru/eng/dan/v336/i3/p297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. F. Korobeinik, “Right inverse for a convolution operator in space of germs of analytic functions on connected subsets of $\mathbb C$”, Sb. Math., 187:1 (1996), 53–80  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. I. S. Shraifel', I. M. Mal'tsev, “Criteria for basic simple-connectedness and their application to the solvability of the convolution equation”, Russian Math. (Iz. VUZ), 45:7 (2001), 55–62  mathnet  mathscinet  zmath
  • Number of views:
    This page:10
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020